# SDR MASA20211129579

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690331245
- Part serial: NA
- Condition: None
- Location: Fs661-645 / Stgr
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN PANEL WAS FOUND WITH DAMAGE BETWEEN FS 645.00 AND 661.00 AT STGR 17R. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-005-A01, FIGURE 53-21-01-991-805, ITEM 1A, EA.81-2021-091
